BibTeX record journals/jc/FangLW03

download as .bib file

@article{DBLP:journals/jc/FangLW03,
  author    = {Kai{-}Tai Fang and
               Xuan Lu and
               Peter Winker},
  title     = {Lower bounds for centered and wrap-around \emph{L}\({}_{\mbox{2}}\)-discrepancies
               and construction of uniform designs by threshold accepting},
  journal   = {J. Complexity},
  volume    = {19},
  number    = {5},
  pages     = {692--711},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0885-064X(03)00067-0},
  doi       = {10.1016/S0885-064X(03)00067-0},
  timestamp = {Tue, 06 Jun 2017 22:18:01 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jc/FangLW03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics